Structure of some numerical semigroup rings

Volume 121 / 2020

Philippe Gimenez, Hema Srinivasan Banach Center Publications 121 (2020), 53-62 MSC: 13D02, 20M25, 13A02, 20M14. DOI: 10.4064/bc121-5

Abstract

This note is an extended version of the talk the second author gave at the ALaNT conference. We study the problem of constructing the minimal resolutions for the semigroup rings and use the resolution to extract information about invariants such as Betti numbers, Hilbert series, regularity etc. We illustrate the results using examples.

Authors

  • Philippe GimenezInstituto de Matemáticas de la Universidad de Valladolid (IMUVA)
    Facultad de Ciencias
    Universidad de Valladolid
    47011 Valladolid, Spain
    e-mail
  • Hema SrinivasanMathematics Department
    University of Missouri
    Columbia, MO 65211, USA
    ORCID: 0000-0001-7509-8194
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image